Alert archive / Louisiana / Tornado Warnings in 2010

Tornado Warning 28, NWS New Orleans, LA

July 25, 2010Plaquemines Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jul 25, 2010, 4:59 AM CDT for Plaquemines Parish, Louisiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2010, 4:59 AM CDT (09:59 UTC)
Expired
Jul 25, 2010, 5:20 AM CDT
In force
21 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Plaquemines Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4001 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4001 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WFUS54 KLIX 250959
TORLIX
LAC075-251030-
/O.NEW.KLIX.TO.W.0028.100725T0959Z-100725T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 AM CDT SUN JUL 25 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 530 AM CDT

* AT 458 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MYRTLE
  GROVE...OR 12 MILES SOUTH OF BELLE CHASSE...MOVING NORTHEAST AT 10
  MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2962 8997 2964 9000 2967 9001 2974 9006
      2977 9006 2986 8990 2980 8987 2980 8984
      2968 8975 2959 8997
TIME...MOT...LOC 0959Z 239DEG 10KT 2968 9002

$$
1 follow-up statement
139 
WWUS54 KLIX 251020
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
520 AM CDT SUN JUL 25 2010

LAC075-251030-
/O.CAN.KLIX.TO.W.0028.000000T0000Z-100725T1030Z/
PLAQUEMINES LA-
520 AM CDT SUN JUL 25 2010

...THE TORNADO WARNING FOR NORTHWESTERN PLAQUEMINES PARISH IS
CANCELLED...

LAT...LON 2962 8997 2964 9000 2967 9001 2974 9006
      2977 9006 2986 8990 2980 8987 2980 8984
      2968 8975 2959 8997
TIME...MOT...LOC 1020Z 239DEG 10KT 2971 8996

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jul 24, 9:23 PM CDT, 7 hours 36 minutes earlier.

Area forecast discussion, Jul 24, 9:23 PM CDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
923 PM CDT SAT JUL 24 2010

.UPDATE...

...SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS EVENING. A VERY MOIST AND TROPICAL
SOUNDING WITH A PW OF 2.29 INCHES. WINDS ARE MODERATE AND EASTERLY
BELOW 650 MILLIBARS WITH A SOUTHERLY FLOW ALOFT AS THE REMNANTS OF
BONNIE APPROACH THE LOUISIANA COAST.

&&

.PREV DISCUSSION... /ISSUED 316 PM CDT SAT JUL 24 2010/

SHORT TERM...

BONNIE REMAINS THE MAIN FOCUS IN THE SHORT TERM AND ITS EFFECT ON
THE SENSIBLE WEATHER ACROSS SOUTHEAST LA AND SOUTHERN MS. BONNIE
CURRENTLY SOUTHEAST OF THE MOUTH OF THE MISSISSIPPI RIVER AND
CONTINUES TO MOVE TO THE NORTHWEST. SQUALLY CONDS HAVE BEEN
OBSERVED THROUGHOUT THIS AFTERNOON WITH CONVECTION FORCED BY THE
CYCLONE. ADDITIONAL SQUALLS/TSRA ARE EXPECTED OVERNIGHT
TONIGHT...AND WILL LEAVE WIND ADVISORY IN PLACE AS IT STANDS TO
ACCOUNT FOR SQUALLY CONDITIONS. WARM OVERNIGHT LOWS WITH
INCREASING DEWPOINTS. MINOR COASTAL FLOODING WITH 1-2 FT TIDAL
ANOMOLIES ANTICIPATED...AND THIS IS HANDLED WITH A COASTAL FLOOD
STATEMENT FOR THE HIGH TIDE CYCLE THROUGH OVERNIGHT TONIGHT. GIVEN
SUFFICIENT DEEP LAYER SHEAR AND INCREASING 0-1KM SHEAR WITH THE
APPROACHING SURFACE CYCLONE... ISOLD TORNADOES/WATERSPOUTS CANNOT
BE RULED OUT AND WILL CONTINUE MENTION IN HWO.

WITH PLENTY OF RESIDUAL LOW LEVEL MOISTURE TOMORROW...WILL
CONTINUE WITH HIGH POPS FOR AFTERNOON CONVECTION. PWS REMAIN IN
THE 2.2-2.4 INCH RANGE. ALSO...DEPENDING ON TEMPERATURES... WE MAY SEE
HEAT INDICES OVER 105 IN MANY LOCATIONS TOMORROW AFTERNOON.

MANNING

LONG TERM...

GFS AND ECMWF IN RATHER STRIKING AGREEMENT REGARDING THE LARGE
UPPER LEVEL RIDGE TO BUILD OVER THE SOUTHEAST CONUS THIS WEEK.
PRECIPITATION CHANCES WILL DROP OFF BEGINNING TUES...THROUGH THE
END OF THE WEEK. UPPER RIDGE WILL BRING ABOVE NORMAL TEMPS AND
PLENTY OF SUBSIDENCE...WITH POPS NEAR OR BELOW CLIMATOLOGY.

MANNING

AVIATION...

ISLD TO SCT SHRA CONTINUE AROUND ALL TAF SITES. WITH BONNIE
CIRCULATION PASSING CLOSE TO THE LAKE...NORTHEAST WINDS OFF LAKE
PONTCHARTRAIN WILL BE GUSTY FOR NEW AND MSY. OFF AND ON PRECIP WILL
AFFECT EACH SITE...BUT MORE CONVECTION NORTH AND EAST OF THE
CIRCULATION MAINLY ASD...NEW...GPT AND MCB. CEILINGS WILL BOUNCE
FROM 1500 TO 3500 FEET OVERNIGHT THROUGH 18Z. IN ADDITION...WINDS
FROM 7 TO 20 KNOTS WITH GUSTS FROM NORTHEAST TO SOUTHEAST THROUGH
THE PERIODS. ALL IN ALL...VFR TO MVFR CONDITION WILL BE PREVAILING
OUTSIDE OF STORMS THROUGH 18Z SUNDAY.

MARINE...

TROPICAL DEPRESSION BONNIE WILL CONTINUE TO APPROACH SOUTHEAST
LOUISIANA COASTAL TONIGHT. WITH THE DECAY OF TROPICAL DEPRESSION
BONNIE ON SUNDAY...RIDGE OF HIGH PRESSURE WILL REBUILD FROM
FLORIDA TO THE CENTRAL GULF COAST LATE SUNDAY THROUGH TUESDAY.
WINDS AND WAVES WILL DECREASE BY SUNDAY AFTERNOON. THE MAIN HIGH
WILL OVER THE AREA WEDNESDAY AND THURSDAY. ERGO...WINDS LESS THAN
10 KNOTS AND SEAS LESS THAN 2 FEET ARE ON TAP FOR NEXT WEEK. 18

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  90  73  91 /  40  60  30  50
BTR  75  92  76  92 /  40  60  30  50
ASD  76  89  76  89 /  50  60  30  50
MSY  78  90  77  90 /  50  60  30  50
GPT  78  90  77  90 /  50  50  30  50
PQL  77  89  75  90 /  50  50  30  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...AND MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY UNTIL 10 AM SUNDAY FOR THE FOLLOWING ZONES:
     AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM SUNDAY FOR THE FOLLOWING ZONES:
     AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...AND MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Jul 25, 3:58 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 AM CDT SUN JUL 25 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-260900-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
358 AM CDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TIDES...
A COASTAL FLOOD ADVISORY HAS BEEN POSTED FOR THE SOUTHEAST AND
EAST FACING SHORES FROM NEAR BAY ST. LOUIS TO THE EAST BANK OF
PLAQUEMINES PARISH. TIDES WERE RUNNING TWO FEET ABOVE NORMAL ALONG
THE COAST OF HANCOCK COUNTY AND NEAR LAKE BORGNE. TIDES ARE LIKELY
TO REMAIN ONE AND ONE HALF TO TWO FEET ABOVE NORMAL TODAY WHICH
WILL RESULT IN MINOR FLOODING OF LOW LYING AREAS NEAR AND DURING
HIGH TIDE LATER THIS MORNING AND THIS AFTERNOON.

THUNDERSTORMS...
ISOLATED THUNDERSTORMS EARLY THIS MORNING ARE EXPECTED TO BECOME
SCATTERED TO NUMEROUS AT TIMES TODAY. THE MAIN THREATS FROM
THUNDERSTORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING AND BRIEF
VERY HEAVY RAINFALL. A FEW OF THE STRONGER THUNDERSTORMS COULD
ALSO PRODUCE WIND GUSTS AROUND 35 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS....
TROPICAL MOISTURE WILL REMAIN IN PLACE MONDAY THROUGH WEDNESDAY
LEADING TO SCATTERED...MAINLY DIURNALLY DRIVEN THUNDERSTORMS
THROUGH THE PERIOD. A DEEP LAYER OF HIGH PRESSURE WILL BUILD OVER
THE AREA THURSDAY THROUGH SATURDAY WHICH WILL RESULT IN ONLY
ISOLATED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. THE STRONGER
THUNDERSTORMS EACH DAY MAY PRODUCE FREQUENT LIGHTNING
STRIKES...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL.

DRIER CONDITIONS THURSDAY THROUGH SATURDAY WILL LEAD TO HOTTER
TEMPERATURES WITH HIGHS EXPECTED TO RETURN TO THE MID 90S OVER
MOST OF THE AREA. AFTERNOON HEAT INDICES WILL LIKELY RISE INTO
THE 105 TO 110 DEGREE RANGE...AND HEAT ADVISORIES MAY BE
REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

22/TD

In the hours before

Special weather statement, Jul 25, 4:25 AM CDT, 34 minutes before
MSZ077-080-251015-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
425 AM CDT SUN JUL 25 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING PEARL
RIVER COUNTY...HANCOCK COUNTY...

AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHWEST OF DIAMONDHEAD...
OR ABOUT 16 MILES SOUTHEAST OF MCNEIL...MOVING NORTHWEST AT 20 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...MCNEIL AND CROSSROADS

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

!KUBINA!
Special weather statement, Jul 25, 4:51 AM CDT, 8 minutes before
LAZ058>060-251045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
451 AM CDT SUN JUL 25 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING ST.
JOHN THE BAPTIST PARISH...ST. CHARLES PARISH...LAFOURCHE PARISH...

AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR HAHNVILLE...OR ABOUT 3 MILES
NORTHWEST OF BOUTTE...MOVING SOUTHWEST AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...DES ALLEMANDS...RACELAND...MATHEWS AND LOCKPORT

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 3:31 AM CDTCoastal Flood AdvisoryLIXSaint Bernard7 hr
Jul 25, 5:08 AM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles, Saint John the Baptist52 min
Jul 25, 5:28 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Livingston, Saint James, Saint John the Baptist, Tangipahoa62 min
Jul 25, 5:41 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Charles44 min
Jul 25, 6:00 AM CDTSpecial Marine WarningLIX60 min
Jul 25, 6:21 AM CDTSevere Thunderstorm WarningLIXIberville, West Baton Rouge54 min
Jul 25, 7:15 AM CDTTornado WarningLIXWashington30 min
Jul 25, 7:33 AM CDTFlash Flood WarningLIXEast Baton Rouge, Iberville, West Baton Rouge3 hr
Jul 25, 8:27 AM CDTFlash Flood WarningLIXWashington69 min
Jul 25, 3:22 PM CDTHeat AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more28 hr

Nearby

Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.